So I started off with 5 mg of buspirone.. or whatever you call it. The the doctor prescribed that I take it twice a day every 8 hours. So I took one at 5pm. And since supposed to take it again I decided to take it again at 11. Total regret! I woke up at 2 AM. With a horrible energetic feeling. With a fast heart rate plus I felt like I needed medical attention. I was feeling like I was in see kind of trip. It went away slowly... but Please tell me this reaction was normal...
No responses have yet been posted. Add your response to this question.
- Buspirone Information for Consumers
- Buspirone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Buspirone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2016 • 2 answers
Posted 9 Jun 2016 • 3 answers
Posted 25 Jul 2016 • 1 answer
Buspirone - Head whooshing/dizziness, Is this a normal side effect? Will it go away? 7.5 2x day with
Posted 20 Aug 2016 • 2 answers
Posted 25 Dec 2017 • 1 answer